# SDR BAQA093650

- Difficulty date: February 2, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,145 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151321
- Part serial: 2096
- Condition: Damaged
- Location: Main Rotor
- Part time: 733 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BLADE LAG, BLADE WAS INSTALLED BUT NEVER FLOWN DUE TO EXCESSIVE LAG. RECEIVED BLADE ON EXCHANGE FROM AEC UNDER OUR PO 8-080103-07, BLADE IS UNSERVICABLE WITH ZERO HOURS ON IT. BLADE HAS ACCUMULATED ONLY 733.4 HOURS ON IT SINCE 09/15/1997 BUT HAS BEEN IN FOR REPAIR EIGHT TIMES WITH THIS BEING THE NINTH.
